# SDR DL733954382

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Crack
- Location: Bs 794.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR OPENING FORWARD FRAME WAS FOUND WITH A .5 INCH CRACK AT THE NR 5 STOP FITTING.  THE FRAME IS MADE FROM A 0.071 7075-T6 CLAD MATERIAL.  THIS ER/A WILL ALLOW THE USE OF THE SRM TYPICAL FORMED SECTION REPAIR.
